# SDR AALA202409101616

- Difficulty date: September 10, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N959XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8829
- Aircraft time: 14,043 hours, 3,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT 834 DOOR DAMPER PRESSURE LOW. RECHARGED L3 DOOR DAMPER.
